Advanced

Distribution and dependence-function estimation for bivariate extreme-value distributions

Hall, Peter and Tajvidi, Nader LU (2000) In Bernoulli 6(5). p.835-844
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bernoulli
volume
6
issue
5
pages
835 - 844
publisher
Chapman and Hall
external identifiers
  • scopus:0005828803
ISSN
1350-7265
language
English
LU publication?
yes
id
a084ca1a-a3e9-4a2d-910e-7b809a7d8b5a (old id 1701939)
alternative location
http://projecteuclid.org/euclid.bj/1081282691
date added to LUP
2010-11-04 17:45:45
date last changed
2017-10-29 04:09:45
@article{a084ca1a-a3e9-4a2d-910e-7b809a7d8b5a,
  author       = {Hall, Peter and Tajvidi, Nader},
  issn         = {1350-7265},
  language     = {eng},
  number       = {5},
  pages        = {835--844},
  publisher    = {Chapman and Hall},
  series       = {Bernoulli},
  title        = {Distribution and dependence-function estimation for bivariate extreme-value distributions},
  volume       = {6},
  year         = {2000},
}